# SDR DALA2024040504134

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR SPAR XRS 150 AT LH WING. SUMMARY OF NRC 0054: REAR SPAR XRS 150 AT LH WING WAS REPAIRED PER ERA 615810-14 REV ORIGINAL SECTION I: TEMPORARY REPAIR. TIME CONTROLLED ITEMS, SEC II ACCOMPLISH SECTION II: INITIAL HFEC SURFACE INSPECTION AND DVI PRIOR TO 41,452 TOTAL FLIGHT CYCLES (300 FLIGHT CYCLES FROM ERA ISSUANCE) AND THEN REPETITIVELY EVERY 400 FLIGHT CYCLES THEREAFTER. MONITORED WITH LP 0274423. SEC III ACCOMPLISH SECTION III: PERMANENT REPAIR PRIOR TO 42,652 TOTAL FLIGHT CYCLES (1500 FLIGHT CYCLES FROM ERA ISSUANCE). MONITORED WITH LP 0274423. (LP #0277849)
